# SDR USAASA04012

- Difficulty date: February 7, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE EMERGENCY LIGHTS DO NOT TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT AT THE MID RIGHT CABIN POSITION.  (M)
